A STUDY OF THE DYNAMICS OF THE FAMILY λ

Authors

  • Hassan AL-Husseiny Department of Mathematics, College of Science, University of Baghdad, Baghdad-Iraq.

DOI:

https://doi.org/10.24996/ijs.2011.52.4.%25g

Keywords:

A STUDY, DYNAMICS

Abstract

In this paper, the dynamical behavior of a family of non- critically finite
transcendental meromorphic function fλ (z) =λ m
m
x
x
2
sinh , λ >0 and m is an even
natural number is described. The Julia set of fλ (z) , as the closure of the set of
points with orbits escaping to infinity under iteration, is obtained. It is observed that,
bifurcation in the dynamics of fλ (z) occurs at two critical parameter values λ = λ1,
λ2, where λ1 =
1
2 1
1
sinh x
x
m
m+
and λ2 =
2
2 1
2
sinh x
x
m
m+
with x1 and x2 are the unique
positive real roots of the equations tanh x =
2m−1
mx and tanh x =
2m +1
mx respectively.

Downloads

Download data is not yet available.

Downloads

Published

2024-06-12

Issue

Section

Mathematics

How to Cite

A STUDY OF THE DYNAMICS OF THE FAMILY λ. (2024). Iraqi Journal of Science, 52(4), 494-503. https://doi.org/10.24996/ijs.2011.52.4.%g

Similar Articles

1-10 of 2174

You may also start an advanced similarity search for this article.